# SDR SWAA2013012511887

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 28,744 hours, 16,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6942530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD STA 947.5 LEFT VERTICAL SUPPORT CRACKED AT ATTACHMENT POINT TO FRAME LBL 16.  REMOVED AND REPLACED FITTING PER SRM.
